# SDR CKSA96166

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3040
- Condition: Disbonded
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  A PIT STA 550R BETWEEN STR 35 AND 36 INNER DOUBLER DISBONDED.  REPAIRED INNER DOUBLER IAW B747 SRM 53-30-2 FIGURE 3 AND ENGINEERING RESPONSE B4 05018.  CORROSION CARD NR C53-110-01.  TASK CARD NR 85605.
